Global exponential stability of impulsive delay difference equation. (English) Zbl 1148.39304

Summary: An impulsive delay difference equation is considered. By establishing an impulsive delay difference inequality and using the properties of “\(\rho \)-cone” and eigenspace of the spectral radius of nonnegative matrices, some new sufficient conditions for global exponential stability of the impulsive delay difference equation are obtained. The results extend and improve the earlier publications. An example is given to demonstrate the effectiveness of the theory.


39A11 Stability of difference equations (MSC2000)
Full Text: DOI


[1] Hale, J. K., Theory of Functional Differential Equations (1977), Springer: Springer New York · Zbl 0425.34048
[2] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[3] Gopalsamy, K.; Zhang, S. G., On delay differential equations with impulses, J. Math. Anal. Appl., 139, 110-122 (1989) · Zbl 0687.34065
[4] Xu, D. Y.; Yang, Z. C., Impulsive delay differential inequality and stability of neural networks, J. Math. Anal. Appl., 305, 107-120 (2005) · Zbl 1091.34046
[5] Lakshmikantham, V.; Liu, X.; Sathananathan, S., Impulsive integro-differential equations and extensions of Lyapunov’s method, Appl. Anal., 32, 203-214 (1989) · Zbl 0653.45009
[6] Zhao, A. M.; Yan, J. R., Asymptotic behavior of solutions of impulsive delay differential equations, J. Math. Anal. Appl., 201, 943-954 (1996) · Zbl 0873.34063
[7] Xing, Y. P.; Han, M. A., A new approach to stability of impulsive functional differential equations, Appl. Math. Comput., 151, 835-847 (2004) · Zbl 1057.34103
[8] Mohamad, S.; Gopalsamy, K., Exponential stability of continuous-time and discrete-time cellular neural networks with delays, Appl. Math. Comput., 135, 17-38 (2003) · Zbl 1030.34072
[9] Mohamad, S.; Gopalsamy, K., Dynamics of a class of discrete-time neural networks and their continuous-time counterparts, Math. Comput. Simulat., 53, 1-39 (2000)
[10] Peng, M. S., Oscillation theorems of second-order nonlinear neutral delay difference equations with impulses, Comput. Math. Appl., 44, 741-748 (2002) · Zbl 1035.39006
[11] Zhang, Q. Q., On a linear delay difference equation with impulses, Ann. Differential Equations, 18, 2, 197-204 (2002) · Zbl 1008.39008
[12] He, Z. M.; Zhang, X. M., Monotone iterative technique for first order impulsive difference equations with periodic boundary conditions, Appl. Math. Comput., 156, 605-620 (2004) · Zbl 1069.39002
[13] Abdullin, R. Z., Stability of nonlinear difference equations with pulse actions: a comparison method, Automat. Remote Control, Part 1, 61, 11, 1796-1807 (2000) · Zbl 1083.93516
[14] Abdullin, R. Z., Stability of difference equations with impulsive actions at the instants of time dependent on the state vector, Automat. Remote Control, Part 1, 58, 7, 1092-1100 (1997) · Zbl 0933.93062
[15] Xu, D. Y.; Ma, Z. X.; Guo, Q. Y., Difference inequality and attraction domain of discrete-time systems, Ann. Math., 20A, 1, 21-26 (1999), (in Chinese) · Zbl 0956.39015
[16] Guo, S. J.; Huang, L. H., Exponential stability of discrete-time Hopfield neural networks, Comput. Math. Appl., 47, 1249-1256 (2004) · Zbl 1075.34070
[17] Liang, J. L.; Cao, J. D.; Ho, Daniel W. C., Discrete-time bidirectional associative memory neural networks with variable delays, Phys. Lett. A, 335, 226-234 (2005) · Zbl 1123.68346
[18] Wang, L. S.; Heng, P. A.; Leung, K. S., Global exponential asymptotic stability in nonlinear discrete dynamical systems, J. Math. Anal. Appl., 258, 349-358 (2001) · Zbl 0989.93079
[19] Lasalle, J. P., The Stability of Dynamical System (1976), SIAM: SIAM Philadelphia · Zbl 0364.93002
[20] Horn, R. A.; Johnson, C. R., Matrix Analysis (1985), Cambridge University Press · Zbl 0576.15001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.